# SDR AWXA0002143

- Difficulty date: July 30, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 57,807 hours, 47,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 654541041
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: BS 178 bulkhead web cracked 3 places at WL 189 between RBL .6 and LBL .6C: Repaired BS 178  bulkhead web IAW AWA E.R. 15-5312-01194-SS1
